MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; SURGICAL TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; SURGICAL TABLE
Model Number 5803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Table tilted unexpectedly during surgery.Personnel caught it and locked it back in place.No injuries.
 
Additional Manufacturer Narrative
Based on the information received from the investigation and device evaluation, there were no issues found with the device and it performed as per the specifications.It was deemed as an user error as the table tilted because the hospital staff failed to follow the instructions per the owner's manual by not turning on the rotation safety lock during the operation.An onsite training of the hospital personnel was scheduled following the incident.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key16079901
Report Number2921578-2022-00027
Device Sequence Number6159499
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown